Die Schmiekgelschnitte einer Klothoide.

H. P. Paukowitz

Elemente der Mathematik (1980)

  • Volume: 35, page 129-137
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Paukowitz, H. P.. "Die Schmiekgelschnitte einer Klothoide.." Elemente der Mathematik 35 (1980): 129-137. <http://eudml.org/doc/141251>.

author = {Paukowitz, H. P.},
journal = {Elemente der Mathematik},
pages = {129-137},
title = {Die Schmiekgelschnitte einer Klothoide.},
url = {http://eudml.org/doc/141251},
volume = {35},
year = {1980},

AU - Paukowitz, H. P.
TI - Die Schmiekgelschnitte einer Klothoide.
JO - Elemente der Mathematik
PY - 1980
VL - 35
SP - 129
EP - 137
UR - http://eudml.org/doc/141251
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.